# SDR AALA20110812MIA01

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 64,670 hours, 22,710 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Part number: 6225132109
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA (REPEAT ITEM) CREW REPORTED ON CLIMBOUT WEATHER RADAR FAILED.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RECEIVER.  SYSTEM GROUND CHECK NORMAL OPERATION.
